# SDR IXXA08SMN087S

- Difficulty date: February 15, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 92,877 hours, 38,753 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Part time: 92,877 hours, 38,753 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT WING CENTER LEADING EDGE LOWER INNER SKIN INBOARD SPLICE CRACKED AT STATION XFS 341.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING REPAIR.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACK, NO CORROSION FOUND.  FABRICATED NEW SKIN, INTERNAL, AND EXTERNAL DOUBLERS.  CLEANED, TREATED, PRIMED AREA AND REPAIR PART.  INSTALLED NEW FASTENERS AND REPAIR PARTS AT STATION XFS 297.500 TO STATION XFS 341.500 IAW DC8 SRM 51-1-11, DC8 SRM 51-3-1, FAA FORM 8110-3 NUMBER 08086 DATED 02-27-08, SEMAN DRAWING NUMBER ED-4706 DATED 02-09-08, DC8 SRM 51-1-21, DC8 SRM 51-3-0, DC8 SRM 51-1-20D, DC8 NDT SPM PART 06-10-01-001, AND DC8 SRM 51-1-8B.
